MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for "about 60" patient samples tested with ise indirect na and cl for gen.2 on a cobas 6000 c (501) module.The patient samples were repeated as a doctor complained about the "too high" initial results.According to the reporter, the initial results had a na value in the "150s" and repeated with values in the "130s" the following day.The following example for one patient sample was provided by the customer: the sample initially resulted in a na value of 156 mmol/l and repeated as 134 mmol/l the following day.The sample initially resulted in a cl value of 115 mmol/l and repeated as 97 mmol/l the following day.The initial questionable results were reported outside of the laboratory.The na and cl electrode lot numbers and expiration dates were requested but not provided.
 
Additional Manufacturer Narrative
The repeat results (na = 134 mmol/l) and (cl = 97 mmol/l) were deemed correct.The field service engineer could not find a cause.He removed and cleaned the ise electrode housing.No leaks were detected.The field service engineer primed the system and performed ise checks and precision testing with acceptable results.The customer ran quality controls; all results were within the customer's expected range.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16098066
Report Number1823260-2023-00050
Device Sequence Number15092843
Product Code JJE
UDI-Device Identifier08430215043561
UDI-Public08430215043561
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown